# SDR AALA201708289063

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 3,474 hours, 1,357 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fan
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR THROUGH OUT THE AIRCRAFT.  OIL AND DIRTY SOCK ODOR IN CABIN.  MAINTENANCE FOUND THE APU OIL LEVEL OVERSERVICED AND ACCESSORY FAN LEAKING WITH OIL IN THE INTAKE.  REPLACED THE FAN AND CLEANED THE INTAKE. ACCOMPLISHED MCM 05-96-84, 05-96-85, 05-96-86, AND 05-96-87. ALL CHECKED SATISFACTORY.  AIRCRAFT WAS GROUNDED.
